# SDR HNAA2016041800108

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 57,125 hours, 63,585 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, SPOILERS DID NOT RETRACT.  ABORTED TAKE OFF IAW MAINTENANCE CONTROL CREW CYCLED PUSHOFF SWITCHES AND FLT/TAXI SWITCH GROUND RUN A/C  SYSTEM NORMAL.  NO HISTORY.
